UTI, Thrush, Trauma... What’s wrong with me? - Endometriosis UK

Endometriosis UK
49,413 members41,098 posts

UTI, Thrush, Trauma... What’s wrong with me?

BembaGirl
BembaGirl

Hi everyone, I’ve been putting off writing this post as it’s a bit TMI but it’s really getting to me so I hope someone can help. I had my laparoscopy in February for stage 4 Endo removal on my bladder and bowel. After the op I started suffering with a really sore vagina (a bit of burning feeling), I’ve not had much discharge but on the odd occasion I’ve had a watery, clear/white, unscented discharge. It was very red and swollen and I got some lesions on it which prompted me to go to the doctors who suggested I go to the sexual health centre. Luckily everything came back normal on that front! I used Caniston cream which did help a bit and now I’m on my second course on Fluconazole and it’s still just not back to normal. I was told it could be trauma from the op (from them putting equipment up) but I’ve also read it could be a urine infection due to the surgery on my bladder or a yeast infection due to the antibiotics. Can anyone give me any advice please?

10 Replies
oldestnewest

Hi!

You have explained your situation very well suggest you have a phone consultation with your GP as you must be uncomfortable. It could be either of the conditions once you know for sure you can address the inbalance.

Big hug and keep safe

BembaGirl
BembaGirl in reply to Linley

Hi, thank you very much for your response and your kind words. I think I will try the GP again and fingers crossed I improve soon!

It sounds like I had something similar after surgery. Where they had cleaned my genitals so well before surgery, they cleaned away all of the good bacteria from that area which caused what my GP described as thrush of the skin. I was also on antibiotics after the surgery which helped contribute to it my GP said. I was prescribed a 7 day course of the same thing that is in canisten. I had very red peeling skin that was uncomfortable. The 7 day course cleared it up but I still occasionally get sensitive skin down below (even the skin has split) and try to manage this with over the counter canisten products. I also use femfresh sensitive wash and after a couple of days it does clear up. I'm going to bring it up with my GP next time I go as it does come back. I feel for you as it really isn't nice xx

BembaGirl
BembaGirl in reply to AnnieAnnie

Thank you for your reply. It’s good to know that someone has been in the same boat as me and that there is some hope of at least a little relief. I hope that you manage to clear it up for good too, it really is awful xx

I had some thing similar last year. Very red and swollen, swabbed on the vulva and was staph , needed antibiotics for it for 10 days. Was then improved I hope you get comfortable soon .

Thanks for your response. I’m glad to hear that you managed to get some antibiotics and that they helped!

I've had similar too and issues with recurrent thrush. I'd suggest speaking to your doc but in the meantime you could try taking the pro-biotic drinks or tablets to help re-set the balance. Don't use any soap down there. My doc suggested washing with aqueous cream if you feel you need to wash with something down there. Also, if you have intercourse, use plenty of lubricant. Canesten should help with the immediate itch and soreness and a cold pack (the post labour ones are good) might help too. These all helped to get mine under control.

BembaGirl
BembaGirl in reply to Marmite83

Thank you for your response. I will definitely try the cold pack as they sound like they would do me good. I really appreciate your suggestions and I’m glad to her that they have helped you to improve.

Hello

It sounds sore 😢

I have had thrush and bacterial vaginosis?think that’s how you spell it) on several occasions and each time I need a tablet to get rid of it.

Please see your GP or nurse as you can’t go on suffering xx

Hi, thanks for your response. Sorry to hear that you’ve had similar issues too. I will speak to my GP again and just hope that it gets better soon xx

You may also like...